Rhinos Junior syrup

Dexa Medica

Ingredients in every 5 ml

Pseudoephedrine 15 mg
Chlorphenamine maleate 1 mg

Each package contains

1 bottle of 60 ml

Other details

Dosage form:Syrup
Flavour None

W.H.O. classification

ATC Level 1 R - Respiratory system
ATC Level 2 R01 - Nasal Preparations
ATC Level 3 R01B - Nasal Decongestants for Systemic Use

Warnings

Pregnancy

CAUTIONThis item may not be safe for use during pregnancy. Use with caution and after consultation with your doctor.

Lactation

CAUTIONThis item may not be safe for use during lactation. Use with caution and after consultation with your doctor.

Alcohol

CONSULT YOUR DOCTORSafety of this item for use with alcohol has not been established. Please consult your doctor.

Machinery

CONSULT YOUR DOCTORSafety of this item for use while operating heavy machinery has not been established. Please consult your doctor.

Available in

Indonesia
Myanmar

Dosage information

12 YEARS OLD AND ABOVE
10 mL, three times daily

6 TO 12 YEARS OLD
5 mL, three times daily

2 TO 5 YEARS OLD
2.5 mL, three times daily

0 TO 2 YEARS OLD
As directed by physician.

0 TO 2 YEARS OLD
As directed by physician.

Indication

Relieves sneezing, nasal congestion due to the common cold.